Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 11 of 11
Thread:

Gyno help!

  1. #1
    Novice
    Join Date
    Dec 2011
    Posts
    108
    Rep Power
    3
    Gyno help!
    Hey everyone.

    A little background. I've worked out for the last 15 years. For the last 10 I've had lots of trouble gaining. Well it looks like I have low t for some time. In December I went through male menopause. Nights sweats and all.... It really sucked.

    So I got on with maximus who put me on 200mg e5d. Yea I know that's a light cycle and way to much long term. So now I'm on 100mg of restful e5d. I also take 1/4 armidex every other day.

    Now the problem.... In December , well November really I put on a little belly fat and got weaker and developed puffy nip on my left side. This is when my nuts were shutting down. I think I was turning into a chick.
    Years ago I had a gyno cyst removed from right side...probably due to m1t (i used nolva for post cycle therapy (pct) but still got it). So I know I'm prone.

    Now my weight is up 20lbs and I'm about 5'11" 200lbs and probably 12%bf. But even with adex at 1/4 eod I still have a puffy nip.

    Anyone know how to get rid of it? It doesn't itch, hurt, no cyst...just puffy and looks really weird. Can nolva or clomid help?

  2. #2
    Novice
    Join Date
    Dec 2011
    Posts
    108
    Rep Power
    3
    Bump.

  3. #3
    Junior Bodybuilder
    Join Date
    Mar 2012
    Posts
    284
    Rep Power
    3
    did it just happen? r u it didnt itch? try some nolva and maybe letro

    ph = gyno
    im convinced thiscauses most of the gyno cases

  4. #4
    Junior Bodybuilder FL3X MAGNUM's Avatar
    Join Date
    May 2011
    Location
    MI
    Posts
    276
    Rep Power
    4
    You ran a PCT of nolva while on testosterone replacement therapy (TRT)? You don't need a PCT if you're not dropping all hormones, you are replacing your body's natural test with a prescription, no point in trying to re stimulate natural production.

    Your adex is dosed too low. .25mg ED or .5mg EOD. You can try and crush estro running .5mg ED for a few days and then go back down to EOD.

  5. #5
    Novice
    Join Date
    Dec 2011
    Posts
    108
    Rep Power
    3
    I did those PH cycles back in 07 and 08. I got this while my test was shutting down and began trt. I've actually started a epi cycle as is supposed to be able to help get rid of gyno. 2 weeks in and no luck. Im just trying to get a plan together in a few weeks when I drop the epi.
    Last edited by cdy2179; 04-29-2012 at 03:05 PM.

  6. #6
    Junior Bodybuilder FL3X MAGNUM's Avatar
    Join Date
    May 2011
    Location
    MI
    Posts
    276
    Rep Power
    4
    Try some masteron or proviron.

  7. #7
    Novice
    Join Date
    Dec 2011
    Posts
    108
    Rep Power
    3
    Quote Originally Posted by FL3X MAGNUM View Post
    Try some masteron or proviron.
    Ok thanks, I'll look into those.

  8. #8
    Welcome Wagon rowdybrad's Avatar
    Join Date
    Oct 2011
    Location
    Oregon
    Posts
    1,865
    Rep Power
    8
    when my nips got sore I called Chip and he had me do 1 arimidex 3xw. It helped and now I am back to 1 e5d.

    I ordered letro just in case. I also dropped down the dosage, I felt alpha and wanted to fuck all day, but at 100e5d I just feel normal again.

    Should go get a 50 dollar test and check estro to dial in.

  9. #9
    Junior Bodybuilder
    Join Date
    Oct 2011
    Location
    Texas
    Posts
    357
    Rep Power
    0
    Yes, check you E2 and make desision based on the facts.

    I am also prone to gyno and went through the Letro reversal scheme to address my left nipple that felt like it was going to pop and hard a hard pea size lump behind the nipple. After that experience I have become extremely parinoid of getting tits. To the point where i obsess about it.

    The reason I am telling you this because the vast majority of the time what people think is gyno (myself included - after having it) is actually fat.

    You said you put on some fat, are you sure this is not a fat deposit? Can you feel a hard spot (size of a BB or pea) behind your nipple?

    Quote Originally Posted by rowdybrad View Post
    when my nips got sore I called Chip and he had me do 1 arimidex 3xw. It helped and now I am back to 1 e5d.

    I ordered letro just in case. I also dropped down the dosage, I felt alpha and wanted to fuck all day, but at 100e5d I just feel normal again.

    Get the test. IMO, when you are at the point where all you want to do is screw, you are in the zone. This is my target area.....makes Viagra look like a joke.

    Good luck

    Should go get a 50 dollar test and check estro to dial in.

  10. #10
    Novice
    Join Date
    Dec 2011
    Posts
    108
    Rep Power
    3
    I thought it may be fat at one point but my other nip (the one that had the gyno cyst removed a few.years ago) is fine. When I say fat, I mean my six pack was hard to see. Now my Abs are coming back and veins in my arms and shoulders too. I'm 200 lbs 5'11" and wear a 32 pant so I wouldn't say I'm fat....just still holding a tad in the mid section.

    As for bloodwork 6 weeks ago I was on 200 mg e5d. Test was over 1500 of course but blood related levels were high. E was 35 I think. I was doing maximus's plan with 1 adex day after shot.

    So I dropped to 150mg. Bloodwork morning of next shot and test was 1469 and hema was like 53%. E was 45.

    I gave blood and dropped to 100mg e5d. And began taking 1/4 adex eod. It's been 3 weeks so I haven't gotten blood test .

    I just want this for to go away. It's very noticable shirtless and with a tight shirt. Maybe I'll try to beef up the adex like some of you said chip had yall try.

    I was also thinking of injecting e3.5 days to minimize peaks. I'm positive that I got it when my test.took a.dump and I was waking up at night drenched.......my estrogen was probably really high at that time. My urologist says its called male menopause.

  11. #11
    Novice
    Join Date
    Dec 2011
    Posts
    108
    Rep Power
    3
    Ohh and no hard bb behind the nip, no itching or anything. Just looks like the tit of a 11 year old girl on top of muscle.

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By bigherm2121 in forum Anabolic Steroid Forum
    Replies: 19
    Last Post: 01-07-2014, 01:07 PM
  2. By Jacky_Zebsten in forum Anabolic Steroid Forum
    Replies: 15
    Last Post: 08-15-2011, 07:30 AM
  3. By Matthew121 in forum Anabolic Steroid Forum
    Replies: 5
    Last Post: 07-13-2011, 09:53 AM
  4. By Primordial Performance in forum Anabolic Steroid Forum
    Replies: 0
    Last Post: 07-15-2010, 01:06 PM
  5. By RockyWalzer in forum Anabolic Steroid Forum
    Replies: 6
    Last Post: 06-18-2010, 05:48 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle



need to build muscle

3Js Nutrition Network



mr supps





mr supps